# SDR IPXA1668797

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587686
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 5 RT FLOORBOARD DAMAGED REF DI 456109.  FABRICATED NEW FLOORBOARD REF EO B767-5320-9693-H.
